RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1862–1866 (Mi de6996)  

Ordinary Differential Equations

Boundedness of the number of orthogonal solutions of the equation $-u"+q(x)u=\lambda u$

V. E. Volkov

Moscow Engineering Physics Institute

Full text: PDF file (510 kB)

English version:
Differential Equations, 1989, 25:11, 1300–1303

Bibliographic databases:
UDC: 517.927.25
Received: 04.07.1988

Citation: V. E. Volkov, “Boundedness of the number of orthogonal solutions of the equation $-u"+q(x)u=\lambda u$”, Differ. Uravn., 25:11 (1989), 1862–1866; Differ. Equ., 25:11 (1989), 1300–1303

Citation in format AMSBIB
\Bibitem{Vol89}
\by V.~E.~Volkov
\paper Boundedness of the number of orthogonal solutions of the equation $-u''+q(x)u=\lambda u$
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1862--1866
\mathnet{http://mi.mathnet.ru/de6996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034090}
\zmath{https://zbmath.org/?q=an:0693.34037}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1300--1303


Linking options:
  • http://mi.mathnet.ru/eng/de6996
  • http://mi.mathnet.ru/eng/de/v25/i11/p1862

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020